# SDR FDEA201407171837

- Difficulty date: July 17, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 88,293 hours, 33,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE IS GOUGED AT BS 612 STRINGER 26R.  COMPLIED WITH EA F-5330-TO309868 REV NR PSP1 FUSELAGE PLATES & SKINS STATION 612 STRINGER 26R AT C1 DOOR CUT OUT GOUGE.
